Alert archive / Maryland / Tornado Warnings in 2008
Tornado Warning 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this tornado warning at Aug 2, 2008, 4:53 PM EDT for Kent County, Queen Anne's County, Maryland. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2008, 4:53 PM EDT (20:53 UTC)
- Expired
- Aug 2, 2008, 5:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Kent County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 73 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 5:06 PM EDT | TSTM WND DMG | 2 S Rock Hall, MD | NUMEROUS TREES AND WIRES DOWN IN TOLCHESTER BEACH. |
| Aug 2, 5:06 PM EDT | TSTM WND GST 69 | 2 S Rock Hall, MD | 57 KNOT WIND GUST REPORTED AT TOLCHESTER BEACH TIDAL GAUGE...60 KNOT MAX WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 10:39 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 1825 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KPHI 022053
TORPHI
MDC029-035-022130-
/O.NEW.KPHI.TO.W.0005.080802T2053Z-080802T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT SAT AUG 2 2008
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN KENT COUNTY IN NORTHEAST MARYLAND...
CENTRAL QUEEN ANNES COUNTY IN NORTHEAST MARYLAND...
* UNTIL 530 PM EDT
* AT 449 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
NORTHWEST OF ROCK HALL...OR 18 MILES NORTHWEST OF CENTERVILLE...
MOVING SOUTHEAST AT 32 MPH.
* THE TORNADO WILL BE NEAR...
ROCK HALL BY 500 PM...
LANGFORD BY 505 PM...
7 MILES SOUTHWEST OF CHESTERTOWN BY 510 PM...
OLD TOWN BY 515 PM...
STARKEY CORNER BY 520 PM...
CENTREVILLE BY 525 PM...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM SATURDAY
EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND
SOUTHEASTERN PENNSYLVANIA.
LAT...LON 3927 7622 3929 7620 3921 7594 3901 7608
3905 7619 3907 7616 3910 7615 3909 7619
3906 7620 3908 7624 3911 7626 3913 7625
3914 7629
TIME...MOT...LOC 2053Z 302DEG 27KT 3921 7628
$$
MPDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this tornado warning went out at Aug 2, 2:44 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Aug 2, 2:44 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 244 PM EDT SAT AUG 2 2008 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE REGION AND OFF THE COAST THIS EVENING. HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST SUNDAY AND MONDAY AND THEN MOVE OFF THE COAST TUESDAY. ANOTHER COLD FRONT IS FORECAST TO MOVE THROUGH FROM THE WEST WEDNESDAY NIGHT OR EARLY THURSDAY FOLLOWED BY HIGH PRESSURE FOR FRIDAY AND NEXT SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... SCATTERED SHOWERS AND TSTMS ASSOCIATED WITH THE COLD FRONT MOVING THROUGH THE REGION SHOULD MOVE OFF THE THE EAST BY MIDNIGHT. SKIES WILL THEN CLEAR, BUT SINCE THE GRADIENT WITH THE NEW HIGH IS WEAK, WINDS WILL BE LIGHT AND SINCE WE MANY AREAS HAD SHOWERS OR TSTMS TODAY, THIS ADDED MOISTURE SHOULD ALLOW PATCHY FOG TO FORM. ALSO, SINCE THERE IS ONLY A WEAK PUSH OF THE DRIER COOLER AIR FROM THE NW, TEMPS WILL DROP MAINLY DUE TO THE CLEAR SKIES AND ANY SIGNIFICANT DROP IN THE DEWPOINTS WILL BE DELAYED UNTIL SUNDAY. MAV MINS LOOK OK. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... SUNSHINE WILL ALLOW DRY AIR FROM ALOFT TO MIX DOWN AS A NW FLOW DEVELOPS. THE AIRMASS IS DRY AND ONLY SOME SCATTERED AFTERNOON CU ARE ANTICIPATED. IT SHOULD BE GORGEOUS WITH THE PLEASANTLY WARM TEMPS AND DECREASED HUMIDITY. MAV TEMPS LOOK A BIT HIGH BASED ON 1000-850 THICKNESSES AND THE MET LOOK BETTER SO I LEANED TO THEM. SUNDAY NIGHT AND MONDAY ALSO LOOK DRY WITH MOSTLY CLEAR SKIES AND DECREASED HUMIDITY AS THE HIGH MOVES ACROSS THE REGION AND NW FLOW, ESP DURING THE DAYTIME HOURS CONTINUES TO MIX DRY AIR DOWN FROM ALOFT. MONDAY NIGHT SHOULD BE A BIT WARMER THAN SUNDAY NIGHT AS THE AIRMASS MODIFIES SLOWLY WARMER. && .LONG TERM /TUESDAY THROUGH SATURDAY/... HPC GRIDS WERE GENERALLY ACCEPTED, AND THEY LOOK REASONABLY CLOSE TO THE ECMWF SOLUTION. THE HIGH MOVES OFF THE COAST TUESDAY ALLOWING A RETURN FLOW AND WARMER TEMPS AND A SLOW INCREASE IN HUMIDITY TUESDAY. IT LOOKS DRY TUESDAY WITH LOTS OF SUNSHINE. WEDNESDAY LOOKS VERY WARM AND HUMID WITH THE POSSIBLITY OF SHOWERS AND TSTMS AS A COLD FRONT DROPS DOWN FROM THE NW AND THE UPPER TROUGH STARTS TO MOVE SE OVER THE REGION ONCE AGAIN. THURSDAY, FRIDAY AND NEXT SATURDAY SHOULD SEE A RETURN TO LESS HUMID WEATHER WITH GENERALLY DRY CONDITIONS. HOWEVER, THE UPPER TROUGH COULD ALLOW A SHOWER OR TSTM TO FORM EACH AFTN IN RESPONSE TO ANY SHORT WAVES ALOFT COMBINED WITH DAYTIME HEATING. THE GOOD NEWS IS THAT TEMPERATURES LOOK TO STAY AT OR A BIT BELOW NORMAL FOR THE END OF THE WEEK AND SATURDAY. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... THE THREAT OF THUNDERSTORMS WILL PERSIST THROUGHOUT THE AFTERNOON AS A FRONTAL BOUNDARY CONTINUES TO PUSH EAST THROUGH SOUTHEAST PA AND ADJACENT AREAS OF NJ/DE/MD. AS OF 1730Z, THERE WAS VERY LITTLE THUNDERSTORM ACTIVITY OVER/NEAR THE TAF SITES BUT WITH VERY UNSTABLE AIR STILL OVER THE REGION, HAVE KEPT +TSRA IN A TEMPO GROUP UNTIL ABOUT 22Z. AS THE FRONT PUSHES EAST, VFR CONDITIONS THEN EXPECTED INTO A GOOD PORTION OF THE OVERNIGHT HOURS. WITH LIGHT WINDS BETWEEN 09Z AND 13Z, SOME PATCHY FOG IS POSSIBLE, SO A SLIGHT VSBY RESTRICTION WAS ADDED DURING THESE HOURS. VFR CONDITIONS THEN EXPECTED THROUGH SUNDAY AS A NORTHWEST FLOW DEVELOPS OVER THE REGION. NO SIGNIFICANT WEATHER IS EXPECTED THROUGH TUESDAY. THE NEXT COLD FRONT LOOKS TO MOVE THROUGH WEDNESDAY INTO THURSDAY WITH THE POSSIBILITY OF SOME SHOWER AND THUNDERSTORM ACTIVITY. && .MARINE... A COLD FRONT APPROACHING FROM THE WEST WILL CROSS THE FORECAST WATERS DURING THE EVENING/OVERNIGHT HOURS. WHILE THERE COULD BE SOME BRIEF THUNDERSTORM WIND GUSTS ASSOCIATED WITH THE FRONTAL PASSAGE, ANY GUSTS THAT DO OCCUR ARE NOT EXPECTED TO BE OF LONG ENOUGH DURATION FOR A SCA, SO NONE WILL BE ISSUED. AS WEAK HIGH PRESSURE BUILDS IN FOR SUNDAY INTO TUESDAY, WIND AND SEAS ON THE MARINE WATERS ARE EXPECTED TO BE UNEVENTFUL. AS ANOTHER COLD FRONT MOVES THROUGH LATE WEDNESDAY OR EARLY THURSDAY, WINDS MAY PICK UP FOR A BRIEF PERIOD, BUT SEAS ARE EXPECTED TO REMAIN BELOW 5 FT ON THE OCEAN, AND IN THE 1 TO 3 FT RANGE ON THE DELAWARE BAY. .TIDES... THE HIGHEST OF TODAY/S HIGH TIDES WILL OCCUR THIS EVENING ALONG THE OCEAN BETWEEN 8 AND 10 PM. THE ASTRONOMICAL TIDES ARE RUNNING A LITTLE HIGH RIGHT NOW COURTESY OF YESTERDAY/S NEW MOON. THERE COULD BE SOME MINOR FLOODING IN THE NORMAL SPOTS THIS EVENING, BUT NO PROBLEMS ARE ANTICIPATED. THE NEXT HIGH TIDE ALONG THE COAST OCCURS SUNDAY MORNING BETWEEN 9 AND 11 AM. SUNDAY MORNING/S ASTRONOMICAL TIDES WILL LOWER THAN THIS EVENING/S, AND NO PROBLEMS ARE ANTICIPATED AT THAT TIME EITHER. BOTTOM LINE...TIDES WILL BE RUNNING HIGH...BUT NO PROBLEMS ARE ANTICIPATED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...STAUBER NEAR TERM...STAUBER SHORT TERM...STAUBER LONG TERM...STAUBER AVIATION...MIKETTA MARINE...MIKETTA TIDES...MIKETTA
Hazardous weather outlook, Aug 2, 10:58 AM EDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1058 AM EDT SAT AUG 2 2008 PAZ054-055-031500- CARBON-MONROE- 1058 AM EDT SAT AUG 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY. SOME THUNDERSTORMS MAY PRODUCE GUSTY WINDS, HEAVY RAINFALL, FREQUENT LIGHTNING AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ060>062- 067>071-031500- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 1058 AM EDT SAT AUG 2 2008 ...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ430-431-450>455-031500- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1058 AM EDT SAT AUG 2 2008 ...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Aug 2, 2:50 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 PM EDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND GST 9 W CAPE MAY COURT HOUS 38.94N 75.07W
08/02/2008 M76.00 MPH ANZ431 NJ BUOY
66 KNOT WIND GUST AT BRANDYWINE SHOALS LIGHT NOS STATION.
0736 AM TSTM WND GST 1 W CAPE MAY COURT HOUS 38.94N 74.92W
08/02/2008 M54.00 MPH CAPE MAY NJ BUOY
47 KNOT WIND GUST AT CAPE MAY NOS STATION.
0745 AM TSTM WND DMG VILLAS 39.02N 74.94W
08/02/2008 CAPE MAY NJ TRAINED SPOTTER
TREES AND BRANCHES DOWN IN VILLAS.
0755 AM TSTM WND DMG CAPE MAY COURT HOUSE 39.08N 74.82W
08/02/2008 CAPE MAY NJ TRAINED SPOTTER
TREES AND WIRES DOWN NEAR COURT HOUSE RD AND DENNISVILLE
RD IN CAPE MAY COURT HOUSE. TREES WIRE DOWN ON INDIAN
TRAIL RD AS WELL.
0755 AM TSTM WND DMG DENNISVILLE 39.19N 74.83W
08/02/2008 CAPE MAY NJ TRAINED SPOTTER
TREES AND WIRES DOWN IN DENNIS TWP ON RT 47.
1030 AM HAIL 4 S LEHIGHTON 40.77N 75.72W
08/02/2008 E0.50 INCH CARBON PA FIRE DEPT/RESCUE
PEA TO DIME SIZE HAIL IN EAST PENN TWP.
1134 AM TSTM WND DMG MILFORD 40.57N 75.09W
08/02/2008 HUNTERDON NJ EMERGENCY MNGR
TREES DOWN IN HOLLAND TWP AND MILFORD. PEA SIZE HAIL ALSO
REPORTED.
1219 PM TSTM WND DMG HOPEWELL 40.39N 74.76W
08/02/2008 MERCER NJ EMERGENCY MNGR
TREE DOWN IN HOPEWELL TWP.
1223 PM TSTM WND DMG 5 N PRINCETON 40.42N 74.66W
08/02/2008 SOMERSET NJ EMERGENCY MNGR
TREE DOWN IN MONTGOMERY TWP.
1228 PM HAIL KENDALL PARK 40.41N 74.56W
08/02/2008 E0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
PEA SIZE HAIL IN KENDALL PARK.
1230 PM HAIL MORGANVILLE 40.38N 74.24W
08/02/2008 E0.25 INCH MONMOUTH NJ TRAINED SPOTTER
PEA SIZE HAIL IN MORGANVILLE.
0115 PM TSTM WND DMG MARLBORO 40.32N 74.25W
08/02/2008 MONMOUTH NJ EMERGENCY MNGR
TREES DOWN IN MARLBORO, HOLMDEL, AND MIDDLETOWN.
&&
ROBERTSONSpecial weather statement, Aug 2, 4:25 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 425 PM EDT SAT AUG 2 2008 MDZ008-012-015-020-022130- CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNES MD- 425 PM EDT SAT AUG 2 2008 ...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...CECIL...KENT AND QUEEN ANNES COUNTIES... AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 22 MILES SOUTHWEST OF ELKTON...MOVING SOUTHEAST AT 26 MPH. THE THUNDERSTORM WILL BE NEAR NEWTOWN AROUND 430 PM... BETTERTON AROUND 445 PM...GALENA...KENNEDYVILLE AROUND 500 PM... MASSEY AND MILLINGTON AROUND 515 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. THIS STORM HAS A HISTORY OF PRODUCING DAMAGE...AND ALTHOUGH IT HAD WEAKENED SINCE 415 PM EDT...IT STILL HAS THE POTENTIAL TO STRENGTHEN AGAIN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM SATURDAY EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND SOUTHEASTERN PENNSYLVANIA. MPD
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 58 min |
| Aug 2, 6:46 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 40 min |
Nearby
Tornado Warnings in Maryland, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.